# SDR IPXA2015032700002

- Difficulty date: July 24, 2013
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 19,945 hours, 3,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 2120
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FRAME SHEAR TIE DAMAGE AT STA 2120 BETWEEN STR 49R & 50R.  SUPPLEMENTAL:  FUSELAGE FRAME SHEAR TIE REPAIRED IAW EO B747-5310-51512.
